Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Black vomit and stool.

i was having alcohol continously for 3 days,last day i had alcohol with pepsi..that night i vomitted black colors of liquid,dark black like petrol the color of stool is also black .it has been 36 hours now..i have chest pain due to acidity also..what should i do?
Asked On : Wed, 27 Jan 2010
Answers:  2 Views:  2075
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

The black color stools and vomit is due to the bleeding which is caused by the gastritis. Go to the ER and get the symptoms resolved.

Answered: Wed, 27 Jan 2010
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Anoop;
welcome to HealthcareMagic
The black colored vomiting is due to bleeding from the stomach and is due to gastritis as a result of acidity.Even the dark colored stools is a sign of upper gastrointestinal bleed and you need immediate treatment.Please visit a hospital and get examined and treated immediately or you will lose more blood and become anaemic.Do not wait go to a hospital and get treated.

Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor